# SDR AALA202305224248

- Difficulty date: April 25, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,452 hours, 25,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shade
- Part number: 122111591A
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT ROW 17 RIGHT HAND WINDOW SHADE WON'T RETRACT. **SUPPLEMENTAL REPORT FOR AALA202304284248: REPLACED WINDOW SHADE AT OVERWING EXIT ROW 17 DEF PER AMM 25-21-12** (CLOSED).
